# SDR DALA2023030701673

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,512 hours, 9,479 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 CRACK FOUND AT FRAME 40 LH VERTICAL WEB ABOVE THE CENTER WING BOX LOWER PANEL AT HOLE H260, AA 5716-01017, SB A330-57-3115 REV 02, AD 2019-1 6-07. CRACK DIRECTION 6 OCLOCK FROM FWD TO AFT. CORRECTIVE ACTION: REAMED OPEN HOLE H260 AT FRAME 40 LH VERTICAL WEB ABOVE THE CENTER WING BOX LOWER PANEL TO FIRST OVERSIZE. ROTOTEST INSPECTION DONE. CRACK INDICATION NOT FOUND. RII INSPECTION COMPLETE. (2658199)
